Access count of this item: 67

Files in This Item:
File Description SizeFormat 
1537-16.pdf651.44 kBAdobe PDFView/Open
Title: Julia sets of quartic polynomials and a topology of the symbol space(Complex Dynamics and its Related Topics)
Authors: Katagata, Koh
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 155
End page: 162
URI: http://hdl.handle.net/2433/59024
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.